# SDR LR7A2011032300171

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 63,498 hours, 37,367 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Condition: Scored
- Location: Nr 2 Truss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOBCARD HB7251 FOUND NR 2 ENGINE UPPER INBOARD AND OUTBOARD AND LOWER OUTBOARD TRUSS MOUNT BORES WITH SCORING DAMAGE AT CWS178L & 213L.  REPAIRED IAW LAC MEA 382-54-11-003 R0.
